I have been using atripla from 2011 December is it wise to change to Atroiza and what are the side effects
Hi, I!￣ve been diagnosed with HIV, my CD4 was 91. They put me straight on Tribuss. They also gave me ilvitrim and norstan-isoniazid. That was a week ago. Now I am always tired and moody. Are these the side effects of all this? My stomach is burning,that feeling of a pregnant woman. Is there something wrong. Pls help.
I totally agree. Massive landslide in the making. After the tragedy doon pa lang magigising and then blame game then congressional hearings.
Brilliant! Thanks for the updates n photos.
Why not try to talk about this with your husband. It is difficult to comment otherwise. If your husband is on treatment there are lots of studies that also shows HIV is difficult to transmit. This may help if either of your are worried about intimacy because of HIV.
Stunning top! and lovely jeans zips detail.
Absolutely love this effortlessly chic mix!!! Also I think it fits your personality and style just perfectly! And I!￣m so jealous of this warm weather, we are so tired of snow and cold here in New York!-.
I wish I win this fantastic gadget!
I hope i!￣m the lucky one! This is international right?
Hi I!￣m 21weeks pregnant and have recently found out that I am hiv+,I was given atroiza I jus wana know when and how it should be taken is it 2hours before or after meals?